IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Oscillation criteria for advances type differential equations
Lixin, D.; Chuanjun, T. (2000). Oscillation criteria for advances type differential equations. J. Ocean Univ. Qingdao/Qingdao Haiyang Daxue Xuebao 30(2): 364-368
In: Journal of Ocean University of Qingdao: Oceanic and Coastal Sea Research = Qingdao Haiyang Daxue Xuebao. Ocean University: Qingdao. ISSN 1001-1862, more
Peer reviewed article  

Available in Authors 

Authors  Top 
  • Lixin, D., correspondent
  • Chuanjun, T.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors